The smallest nontoroidal chiral maps

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper, we display those chiral maps which have fewest edges among those of genus greater than one. One of these is a branched covering of a regular map on the torus, and the other is its dual.

Original languageEnglish (US)
Pages (from-to)315-318
Number of pages4
JournalJournal of Graph Theory
Volume2
Issue number4
DOIs
StatePublished - 1978
Externally publishedYes

Fingerprint

Regular Map
Branched Covering
Torus
Genus

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

The smallest nontoroidal chiral maps. / Wilson, Stephen E.

In: Journal of Graph Theory, Vol. 2, No. 4, 1978, p. 315-318.

Research output: Contribution to journalArticle

@article{3c7118d3ba2349908744e678b06c2c23,
title = "The smallest nontoroidal chiral maps",
abstract = "In this paper, we display those chiral maps which have fewest edges among those of genus greater than one. One of these is a branched covering of a regular map on the torus, and the other is its dual.",
author = "Wilson, {Stephen E}",
year = "1978",
doi = "10.1002/jgt.3190020405",
language = "English (US)",
volume = "2",
pages = "315--318",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - The smallest nontoroidal chiral maps

AU - Wilson, Stephen E

PY - 1978

Y1 - 1978

N2 - In this paper, we display those chiral maps which have fewest edges among those of genus greater than one. One of these is a branched covering of a regular map on the torus, and the other is its dual.

AB - In this paper, we display those chiral maps which have fewest edges among those of genus greater than one. One of these is a branched covering of a regular map on the torus, and the other is its dual.

UR - http://www.scopus.com/inward/record.url?scp=0009785509&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009785509&partnerID=8YFLogxK

U2 - 10.1002/jgt.3190020405

DO - 10.1002/jgt.3190020405

M3 - Article

AN - SCOPUS:0009785509

VL - 2

SP - 315

EP - 318

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 4

ER -